MAUDE Adverse Event Report: TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated.It was confirmed that the microtip needle had separated from the rest of the handpiece.Due to the state in which the device was received, functional testing could not be performed.The fracture site did not immediately indicate a specific cause for the failure.Disassembly of the device did not reveal any further anomalies or defects.Note: (b)(6) 2025 is an estimated date of occurence, a definitive date of occurence was not supplied.Issue was also reported to the company by fda medsun, report number (b)(4).
 
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the hand piece.A ct scan was performed on the patient with plans to remove the fragment, however, the patient opted to not pursue surgical intervention at this time.There were no additional complications reported.
 
Additional Manufacturer Narrative
Supplement report #01.Sections b4, g6, h2, h10, and h11 have been updated to correct information.This is a correction as requested by the fda.The related report numbers (h10) was amended to include a related medical device report (mdr) number, (b)(4).

Brand Name
TXB TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630-8123
9492388220
MDR Report Key23330710
Report Number1000135560-2025-00040
Device Sequence Number9937506
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public(01)00857156006093(10)1472506(17)270527
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Device Lot Number1472506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale